# SDR SIMA201006001

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 20,023 hours, 17,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 62626
- Condition: Failed
- Location: Cabin
- Part time: 17,508 hours, 16,144 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PS-2 CHECK FOUND THE NR 1 EMERGENCY BATTERY AND CHARGER ASSEMBLY TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 BATTERY AND CHARGER ASSEMBLY EMERGENCY LIGHTING SYSTEM IAW WC 33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
